Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1761. Z. Eslami, G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    On classification of 2-(8,3) and 2-(9,3) trades,
    J. Combin. Math. Combin. Comput. 38(2001), 231-242  [abstract]    MR 2002f:05028
     
    1762. H.R. Ebrahimi Vishki,
    Some algebraic universal semigroup compactifications,
    Int. J. Math. Math. Sci. 26(2001), 353-357  [abstract]   
     
    1763. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    A new proof of a classical theorem in design theory,
    J. Combin. Theory Ser. A 93(2001), 391-396  [abstract]    MR 2001K:05033
     
    1764. G. B. Khosrovshahi, R. Naserasr and B. Tayfeh-Rezaie,
    Ternary trades and their codes,
    J. Statist. Plann. Inference 95(2001), 237-243  [abstract]    MR 2002a:05033
     
    1765. G. B. Khosrovshahi, H. R. Maimani and R. Torabi,
    An automorphism-free 4-(15,5,5) design,
    J. Combin. Math. Combin. Comput. 37(2001), 187-192  [abstract]    MR 1834442
     
    1766. M. Ghebleh and E. S. Mahmoodian,
    On uniquely list colorable graphs,
    Ars Combin. 59(2001), 307-318  [abstract]    MR 2002a:05099
     
    1767. M.T. Dibaei and M. Tousi,
    A generalization of dualizing complex structure and its applications,
    J. Pure Appl. Algebra 155(2001), 17-28  [abstract]    MR 2001m:13022
     
    1768. B. Davvaz,
    On polygroups and weak polygroups,
    Southeast Asian Bull. Math. 25(2001), 87-95  [abstract]    MR 2002d:20106
     
    1769. B. Davvaz,
    Fuzzy Hv-submodules,
    Fuzzy Sets and Systems 117(2001), 477-484  [abstract]    MR 1799091
     
    1770. W. Ruitenburg and M. Ardeshir,
    Basic propositional calculus II: Interpolation,
    Arch. Math. Logic 40(2001), 349-364  [abstract]    MR 2000a:03016
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.